Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child had typhoid vaccination. Gave nurofen for burning throat. Has vomiting and fever. Are these side effects of the vaccine?

Hi My son had his typhoid vaccination today. We are due to go to Cuba on the 12th August. He went to bed with a burning throat , so I gave him nurofen. He has vomited and now has a high temperature . so ia have given him 10ml of Calpol . He finished oral antibiotics yesterday after having tonsilitis. My daughter also received the same vaccination but hasn t shown any side effects( not so far anyway). Is it the vaccination that has made him ill? I am concerned about his burning throat. Thank you
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  788
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, oral vaccine can leads to mild gastric discomfort like pain in abdomen, vomiting, diarrhea & occasionally mild fever. Again, the reactions are less common, mild and self-limiting, maybe you could continue the antibiotic for additional few days to manage any bacterial throat infection. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor